Yukky Subject - Sorry!

Discussion in 'Lighter Life Forum' started by Polly740, 23 September 2008 Social URL.

  1. Polly740

    Polly740 Full Member

    Posts:
    228
    Likes Received:
    8
    Start Weight:
    15st8lb
    Current Weight:
    13st12lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st10lb(11.01%)
    Hi Gals,

    I have been on the pill version of Depo-provera for quite a few years. During all of this time I have not had a period. It's a common side effect that I have been quite happy with!

    Yesterday I started bleeding and still am!

    I find this really bizarre having not had one for years.

    Has anyone else has similar experiences? I have spoken to my LLC who says it's not unheard of...but I would like to know if anyone else has had the same issue - just to put my mind at ease more than anything! Is it due to the weight loss?

    Thanks......:eek:

    xx
     
  2. Avatar

    MiniMins.com Matched Content

  3. caz789

    caz789 Full Member

    Posts:
    140
    Likes Received:
    5
    Polly,

    I haven't had a period for 5 years as I have a hormone coil. I started bleeding (albeit lightly) about a week into the programme and this lasted about 4 days. I believe this is quite common! Not a side effect I enjoy!!
     
  4. Tange

    Tange Silver Member

    Posts:
    1,332
    Likes Received:
    39
    Start Weight:
    16st2lb
    Current Weight:
    16st2lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    CD
    Hi Polly

    I had the same thing, and the same happened before I did LL but went on Atkins. I think its just your body adjusting. I am on Cerazette and have been fine since that first period.
     
  5. hanloje

    hanloje Silver Member

    Posts:
    1,123
    Likes Received:
    6
    Goal Weight:
    10st0lb
    Diet:
    Varies!
    If u r losing weight rapidly (on any vlcd) the fat cells contain oestrogen which then means you get more hormonal fluctuations than you would normally which can lead to bleeding, spotting, irregular periods, etc, etc... so it's very common! and hope it doesn't cause you too much of a problem. x
     
  6. Polly740

    Polly740 Full Member

    Posts:
    228
    Likes Received:
    8
    Start Weight:
    15st8lb
    Current Weight:
    13st12lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st10lb(11.01%)
    I'm also on Cerazette Tange. It's good to know that others have had similar symptoms - thanks for your replies girls...I feel much better about it now (although I will still be keeping a close watch on it!). :D

    xxx
     
  7. Tange

    Tange Silver Member

    Posts:
    1,332
    Likes Received:
    39
    Start Weight:
    16st2lb
    Current Weight:
    16st2lb
    Goal Weight:
    11st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    CD
    Keep up those fab losses you are doing so well.;)
     
  8. catznolan

    catznolan nearly there!! :)

    Posts:
    2,360
    Likes Received:
    109
    Diet:
    lost over 60 lbs with ll
    yup its a side effect!! i have the implant and was only getting a totm every 4-6 months and i got mine the first week of starting this and this week the 3rd week!! am raging haha
     
  9. karenharrison

    karenharrison Member

    Posts:
    23
    Likes Received:
    1
    Start Weight:
    18st3.5lb
    Current Weight:
    16st2lb
    Goal Weight:
    10st0lb
    Lost(%):
    2st1.5lb(11.55%)
    Diet:
    SW
    Me too, so glad i'm not alone! i'm on Depo provera injection and have had two periods since starting LL, when I'd had nothing for years! Hope it settles back down to normal soon.
     
  10. Toots

    Toots Gold Member

    Posts:
    3,912
    Likes Received:
    90
    Diet:
    Exante
    Me too - on depo and first time did cd got a 2-3 week period (nothing before or since)

    xx
     
  11. Polly740

    Polly740 Full Member

    Posts:
    228
    Likes Received:
    8
    Start Weight:
    15st8lb
    Current Weight:
    13st12lb
    Goal Weight:
    11st0lb
    Lost(%):
    1st10lb(11.01%)
    I'm sorry to say that I'm really pleased that you all have the same issue!!! It came as quite a shock (to say the least) and really did worry me.

    It's a massive relief to know that something horrible isn't happening and it's just a side affect of losing the weight.

    Thank you all for being so honest about such a nasty subject! It's great to have this forum to "bounce" things around in :D

    xx
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...